# SDR AALA20100725DFW04

- Difficulty date: July 23, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 61,336 hours, 17,437 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EXIT STICKER PEELING.  REMOVED AND REPLACED RIGHT OVERWING EXIT STICKER.
